# SDR ARWA9701002

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- Engine: Pwa JT3D7
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Reg
- Condition: Out Of Adjust
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, NR 4 ENGINE OIL PRESSURE WENT TO 62 PSI, 52 PSI AT IDLE.  RETURNED TO KMIA WITHOUT INCIDENT.  ADJUSTED OIL PRESSURE REGULATOR AND OPS CHECKED NORMAL ON RUN-UP.
